# SDR UPS04842376

- Difficulty date: May 3, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME INTERCOSTAL STRAP IS CRACKED AT STATION 940 LONG 14R.  REMOVED, FABRICATED AND REPLACED STRAP IAW DWG 5895045 AND SRM 51-1-21.
